Solution of a boundary value problem for a system of four linear ordinary differential equations with holomorphic coefficien
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1988), pp. 55-59
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1988_3_a8,
author = {V. A. Churikov},
title = {Solution of a~boundary value problem for a~system of four linear ordinary differential equations with holomorphic coefficien},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {55--59},
year = {1988},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1988_3_a8/}
}
TY - JOUR AU - V. A. Churikov TI - Solution of a boundary value problem for a system of four linear ordinary differential equations with holomorphic coefficien JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1988 SP - 55 EP - 59 IS - 3 UR - http://geodesic.mathdoc.fr/item/IVM_1988_3_a8/ LA - ru ID - IVM_1988_3_a8 ER -
%0 Journal Article %A V. A. Churikov %T Solution of a boundary value problem for a system of four linear ordinary differential equations with holomorphic coefficien %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1988 %P 55-59 %N 3 %U http://geodesic.mathdoc.fr/item/IVM_1988_3_a8/ %G ru %F IVM_1988_3_a8
V. A. Churikov. Solution of a boundary value problem for a system of four linear ordinary differential equations with holomorphic coefficien. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 3 (1988), pp. 55-59. http://geodesic.mathdoc.fr/item/IVM_1988_3_a8/